# SDR 96ZZZX59

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619BE
- Make and model: Beech 58
- Aircraft serial: TH20
- Propeller: Mcauly D2AF34C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Counterweight
- Part number: AS841
- Condition: Clamp Broke
- Location: Prop Nr 2 Bld
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON TAKEOFF ROLL, NO INDICATION OF PROBLEM DURING RUN-UP OR INITIAL POWER APPLICATION DURING TAKEOFF.  ABOUT 750 FEET DOWN THE RUNWAY, THE RT ENGINE'S RPM SURGED.  THE PILOT THOUGHT MAYBE A CABLE BROKE.  AS ACFT SLOWED DOWN, PILOT NOTICED THE RT SPINNER WAS WOBBLING.  ACFT EXITED THE RUNWAY, PARKED, AND SHUT BOTH ENGINES DOWN.  UPON FURTHER INVESTIGATION, FOUND THE BROKEN COUNTERWEIGHT CLAMP.
